# SDR AALA990890

- Difficulty date: June 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1766A
- Make and model: Doug MD-11
- Aircraft serial: 48597
- System (JASC): 2612 · Fire Detection
- Part: Fire Detection
- Part number: 80380303
- Condition: Defective
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A, E

## Discrepancy

MIA - FLT 901 - EN ROUTE MIA-EZE - AFTER TAKEOFF CREW RECEIVED NR 3 ENGINE FIRE WARNING.  SHUT ENGINE DOWN, RETURNED MIA AND LANDED WITHOUT INCIDENT.  REPLACED LOWER CASE LOOP 'A' DETECTOR AND FIRE DETECTION UNIT.  NR 3 ENGINE WAS LEAK CHECKED TO CONFIRM NO DUCT LEAKS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
